American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information   
View Article: PDF

[2] N. Naumann. Algebraic independence in the Grothendieck ring of varieties. Trans. Amer. Math. Soc. 359 (2007) 1653-1683. MR 2272145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roberto Paoletti. Szegö kernels and finite group actions. Trans. Amer. Math. Soc. 356 (2004) 3069-3076. MR 2052941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1